# SDR ASAA2018031423909

- Difficulty date: March 14, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 39,744 hours, 12,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20257
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 16,944 hours, 5,283 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL,  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED A BITE TEST IAW FIM 21-53 / 809,  FOUND FAULT IN THE CABIN TEMPERATURE CONTROLLER NR 1,  RED LIGHT ON TCV FOR THIS PACK STAYS ON.  REMOVED & REPLACED THE LEFT PACK TCV IAW AMM 21-51-10-400-801.  LEAK CHECKED GOOD.  ACCOMPLISHED A  PACK/ ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00-700-806-002.  OPS CHECKED GOOD,  NO FAULTS.
